# SDR AALA202302027969

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A300*
- Aircraft serial: 7509
- Aircraft time: 18,066 hours, 7,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NOTENTERED
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW SCRATCHED. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 56-12-11.
